# SDR DL757080258

- Difficulty date: February 21, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 73,012 hours, 37,917 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N35112
- Condition: Damaged
- Location: Bs 1420 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV AT SAA, A CREASE WAS FOUND IN THE FUSELAGE SKIN AT STA 1420, S-28R.  THE CREASE EXCEEDED THE ALLOWABLE SRM LIMIT.  A REPAIR WAS ACCOMPLISHED PER BOEING INSTRUCTIONS.  STARTING AT 12,000 CYCLES AFTER REPAIR INSTALLATION AND EVERY 12,000 CYCLES THEREAFTER, THE PERIPHERAL ROW OF FASTENERS COMMON TO THE REPAIR MUST BE LFEC INSPECTED FOR CRACKS.
